# SDR SWIA200514898

- Difficulty date: April 17, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 4,104 hours, 3,607 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1399
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDC REPORTS HSTCU HAS POSITION FAIL AND ADC MACH NUMBER FAIL.  REPLACED HSTCU WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
